Log in
BASHH
10,932 members1,782 posts

Mini pill help

Is it normal to get brown blood 2 weeks after a bleed

15 Replies
oldestnewest

Yes "brown blood " is old blood changed by the vaginal acidity. Irregular bleeding / unscheduled bleeding can happen with the POP ( minipill) Depending on your age , I would ask other questions like when was your last smear, have you had chlamydia screening , are you over 40 etc

Reply

Due smear next March had swabs normal I’m 43 did u have bleeding

Reply

Lisa I am male but work in healthcare. How long have you been on the POP for ?

Reply

2 months now I had a red bleed 2 weeks ago now this brown very light lasted 2 days I’m on pill to see if it helps with pelvic pain

Reply

By swabs , do you mean you had chlamydia and sti testing ?

Reply

Yea had all them tested was normal

Reply

Ok that's great. There are many causes for pelvic pain were you assessed by your GP or a gynaecologist ? Did someone examine your cervix ?

Reply

What u mean examine it a nurse looked at it ages ago cause im worried my pain was cause my smear was wrong I got bad anxiety over all this I’ve has ultrasound scan 7 months ago was normal pain is near bladder or uterus not sure which one

Reply

Ok just had a brief look at your previous posts on here and sounds like you have had pretty extensive investigation for pelvic pain. I would be reassured by all of that , and not worry about the brown blood if that was your main concern - its old blood .,

Reply

I’m worried about this pain comes week before I have bleed then eases off strange

Reply

How much u know about endo

Reply

How much u know about endo

Reply

Hey. I've taken the mini pill in the past hence why it's my username haha. I found I had random bleeding all the time, irregular periods and spotting ect. Unfortunately it's a common but unpleasant side effect of the mini pill or any contraception that only contains progesterone.

Reply

Is anxious a symtom if the mini pill sometimes I feel shaky

Reply

I personally found that it made me feel a little breathless sometimes, almost like my heart was beating to quickly. I think when you take hormones it can certainly change your mood. How long have you been taking it for now?

Reply

You may also like...